# SDR DALA2025041502942

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0908392) CRACK OF 2.000IN (LENGTH) PRESSURE DECK WEB ON LH SIDE STA 663.0 BTW LBL35.0/LBL45.0. PRESSURE DECK WEB ON LH SIDE STA 663.0 BTW LBL35.0 TO LBL45.0 WAS REPAIRED PER B737-800 SRM 57-10-10-2R REPAIR 3.
